# SDR 95UAL900145

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1838U
- Make and model: Doug DC-10-10
- Aircraft serial: 46632
- Engine: Ge CF66D
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Disagree Light
- Condition: Illuminated
- Location: Le Flaps
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

LAX - SLAT DISAGREE LIGHT ON, DURING APPROACH STICK SHAKER ACTIVATED AND A/C DIVERTED TO LAS.  OPERATIONALLY CHECKED SLATS AND FLAPS, BITE CHECKED PROXIMITY ELECTRONICS UNIT, ALL CHECKED OKAY.  SUBSEQUENT MONITORING OF AIRCRAFT HAS PRODUCED NO REOCCURANCE.
